# SDR USAA2010090891958

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON EXTERNAL FUSELAGE SKIN BETWEEN BS 727D TO BS 727E AND BETWEEN S27R TO S27L.  REPAIRED EXTERNAL FUSELAGE SKIN BETWEEN BS 727D TO BS 727E AND BETWEEN S27R TO S27L IAW EA 133019.
